Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant, high fever, hand chills, sleepiness, stomach cramps, pain without bleeding. Sign of miscarriage?

druing 4 weeks wihtout know of pregnancy , having high fever , Will that do any harm to my baby , Why do i always have this chill feeling on my hand buut after food intake back to norm , and i always feel sleepy and yesterday nite having fever , today feeling abit better ... Is there anything wrong with my baby , there once i quarrel with my hubby/BF I do have some cramp and pain without bleeding , There once my back is having pain too ... Is this a sign of miscarriage , i going for my first check up on 25/05/12 should be ard 6-7 weeks as of now ...
Asked On : Thu, 24 May 2012
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The high fever and other symptoms are ore likely to be due to an infection. These are not due to impending miscarriage.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor